# SDR AALA20180723010

- Difficulty date: July 5, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT CREASE ANGLE BETWEEN BS 951 TO 992, RBL 48.  REPLACED THE ANGLE IAW 51-00-05-1 AND DRAWING 147A8540.
